MathSciNet Relay Station
MathSciNet bibliographic data
MR728717 (85j:30094) 30F35 (20H10 58F11)
Nicholls, P. J. Ford and Dirichlet regions for discrete groups of hyperbolic motions. Trans. Amer. Math. Soc. 282 (1984), no. 1, 355–365.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement